Alert archive / Illinois / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 20, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Mar 23, 2012, 2:14 PM CDT for Lawrence County, Richland County, Illinois. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2012, 2:14 PM CDT (19:14 UTC)
- Expired
- Mar 23, 2012, 2:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Lawrence County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 54 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 11:44 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 808 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
616 WUUS53 KILX 231914 SVRILX ILC101-159-231945- /O.NEW.KILX.SV.W.0020.120323T1914Z-120323T1945Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 214 PM CDT FRI MAR 23 2012 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN LAWRENCE COUNTY IN SOUTHEAST ILLINOIS... EASTERN RICHLAND COUNTY IN SOUTHEAST ILLINOIS... * UNTIL 245 PM CDT. * AT 212 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR PARKERSBURG...OR 11 MILES SOUTH OF OLNEY... AND MOVING NORTH AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... OLNEY...CALHOUN...CLAREMONT...SUMNER...DUNDAS...CHAUNCEY... BERRYVILLE AND RED HILLS STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LINCOLN. && LAT...LON 3858 8816 3885 8813 3885 8778 3857 8789 TIME...MOT...LOC 1914Z 194DEG 36KT 3860 8803 WIND...HAIL <50MPH 1.00IN $$ GEELHART
2 follow-up statements
046 WWUS53 KILX 231930 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 230 PM CDT FRI MAR 23 2012 ILC101-159-231945- /O.CON.KILX.SV.W.0020.000000T0000Z-120323T1945Z/ LAWRENCE IL-RICHLAND IL- 230 PM CDT FRI MAR 23 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN RICHLAND AND NORTHWESTERN LAWRENCE COUNTIES UNTIL 245 PM CDT... AT 230 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR CLAREMONT...OR 7 MILES EAST OF OLNEY...MOVING NORTH AT 40 MPH. LOCATIONS IMPACTED INCLUDE... DUNDAS AND CHAUNCEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LINCOLN. && LAT...LON 3865 8809 3885 8809 3885 8778 3865 8786 TIME...MOT...LOC 1930Z 194DEG 36KT 3874 8795 WIND...HAIL <50MPH 1.00IN $$ GEELHART
530 WWUS53 KILX 231942 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 242 PM CDT FRI MAR 23 2012 ILC101-159-231951- /O.EXP.KILX.SV.W.0020.000000T0000Z-120323T1945Z/ LAWRENCE IL-RICHLAND IL- 242 PM CDT FRI MAR 23 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RICHLAND AND WEST CENTRAL LAWRENCE COUNTIES WILL EXPIRE AT 245 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. SEVERE THUNDERSTORM WARNINGS REMAIN IN EFFECT FOR NORTHEAST RICHLAND AND THE REMAINDER OF LAWRENCE COUNTIES UNTIL 330 PM. LAT...LON 3865 8809 3885 8809 3885 8778 3865 8786 TIME...MOT...LOC 1941Z 194DEG 36KT 3885 8791 $$ GEELHART
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 12:57 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Mar 23, 12:57 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1257 PM CDT FRI MAR 23 2012 .DISCUSSION... ISSUED 1005 AM CDT FRI MAR 23 2012 LARGE STACKED LOW SPINNING OVER THE SOUTHEAST TIP OF KANSAS PER WATER VAPOR IMAGERY...WITH SURFACE OBS AND RADAR IMAGERY SHOWING A SECONDARY LOW PRESSURE AREA OVER CENTRAL MISSOURI. HAD QUITE A BIT OF FOG DEVELOP OVER THE WESTERN 2/3 OF THE CWA EARLIER...BUT VISIBILITIES WERE RAPIDLY IMPROVING BY 9 AM AND LATEST OBSERVATIONS SHOWING MOST SITES ABOVE 4 MILES THIS HOUR. HAVE BEEN SEEING A RAPID INCREASE IN SHOWERS AND STORMS OVER SOUTHEAST MISSOURI RECENTLY...WITH A FEW SHOWERS/STORMS NOW MOVING INTO FAR SOUTHERN PARTS OF OUR CWA. 12Z SOUNDING FROM SPRINGFIELD MO SHOWED 500 MB TEMPERATURES OF -26C ASSOCIATED WITH THE UPPER LOW...WHICH WILL TRACK EASTWARD ACROSS SOUTHERN MISSOURI THIS AFTERNOON. THIS WILL ENHANCE MID-LEVEL LAPSE RATES...WITH LATEST RUC MODEL SHOWING RATES OF AROUND 7.5 TO 8C/KM OVER OUR AREA BY EARLY AFTERNOON SUPPORTING HAIL DEVELOPMENT WITH THE STRONGER STORMS. SEVERE WEATHER POTENTIAL STILL EXISTS BECAUSE OF THIS...WITH AREAS SOUTHEAST OF I-55 MOST AT RISK. UPDATED GRIDS HAVE BEEN SENT...WITH UPDATED ZONES TO FOLLOW AROUND 1015 AM. MOST CHANGES WERE IN THE PRECIP/WEATHER TYPES...WITH SOME ADJUSTMENTS TO THE HOURLY GRIDS FOR OTHER ELEMENTS. GEELHART && .AVIATION... ISSUED 1257 PM CDT FRI MAR 23 2012...FOR THE 12Z TAFS SHOWERS ARE BEGINNING TO RETURN TO CENTRAL IL FROM THE SOUTH AS INSTABILITY INCREASES AHEAD OF THE LOW PRESSURE SYSTEM. THE NEXT BAND OF STORMS MAY CONTAIN HAIL...BUT THE SEVERE THUNDERSTORM WATCH UNTIL 7 PM DOES NOT INCLUDE ANY OF THE TERMINAL SITES. WE INCLUDED A 3 HOUR TEMPO FOR TSRAGS AT SPI/DEC/CMI THIS AFTERNOON TO COVER THE HIGHER THREAT AREAS FOR SMALLER HAIL THAN 1 INCH. THE MAIN WINDOW FOR HAIL LOOKS TO BE 20Z-23Z. MVFR CONDITIONS WILL BE LIKELY DURING STORMS...WITH IFR POSSIBLE. THERE MAY BE A BREAK BETWEEN LINES OF STORMS AFTER THAT 23Z- 00Z...BUT THAT TREND WILL BECOME BETTER DEFINED LATER THIS AFTERNOON. WILL NOT ADD ADDITIONAL PERIODS OF STORMS FOR TONIGHT JUST YET. WINDS WILL BE VARIABLE AS THE LOW APPROACHES FROM SOUTHWEST MISSOURI. THE LOW SHOULD MOVE ACROSS SOUTH CENTRAL IL...SO THE PREVAILING WIND DIRECTION SHOULD BE SOUTHEAST UNTIL LATER TONIGHT...WHEN THE WINDS SHIFT AROUND TO THE WEST. SHIMON && .PREV DISCUSSION... ISSUED 330 AM CDT FRI MAR 23 2012 SHORT TERM...TODAY THROUGH MONDAY NIGHT 00Z MODELS REMAIN IN FAIR AGREEMENT THROUGH THIS WEEKEND AND WILL USE A BLEND. MET AND MAV GUIDANCE TEMPS SIMILAR THROUGH THIS WEEKEND AND STAYED CLOSE TOO. GUIDANCE CONTINUES TO GO WARMER ON SUNDAY AND HAS HIGHS IN THE MID 70S MOST AREAS AND TRENDED THE FORECAST IN THAT DIRECTION. COOLER TEMPERATURES EXPECTED LATE THIS WEEK THOUGH STILL 10-15 DEGREES ABOVE NORMAL AND SUNDAY NOW LOOKS WARMER IN THE 70S. UNSETTLED WEATHER PATTERN EXPECTED THROUGH SAT DUE TO 551 DM 500 MB LOW OVER SOUTHEAST KS THAT SLOWLY WEAKENS IT IT MOVES INTO SE MO BY SUNSET AND THEN INTO SOUTH CENTRAL KY/MID TN BY SUNSET SAT. SPC HAS MUCH OF CENTRAL/SE IL INTO THE LOWER OHIO VALLEY IN A SLIGHT RISK THIS AFTERNOON FOR MAINLY LARGE HAIL (15%) RISK WHILE WINDS AND ISOLATED TORNADOES ARE JUST 5% RISK. SHOWERS AND ISOLATED THUNDERSTORMS OVER INDIANA AND NE IL DRIFTING NNW AROUND THE 551 DM 500 MB LOW OVER SE KS. A SMALL BAND OF SHOWERS AND A FEW THUNDERSTORMS OVER CENTRAL AND SOUTH CENTRAL MO CLOSER TO THE UPPER LEVEL LOW. DRY WEDGE IN BETWEEN OVER CENTRAL AND SW IL AND SOME CLEARING FROM LINCOLN SW HAS ALLOWED SOME FOG TO FORM EARLY THIS MORNING...EVEN DENSE FOG AT MACOMB...KEOKUK AND PITTSFIELD IN WEST CENTRAL IL. VSBYS GENERALLY 3-5 MILES WEST OF LINCOLN AND MAY NEED TO ADD FOG TO THE FORECAST FOR THESE AREAS INTO MID MORNING AND VSBYS LIKELY DROP FURTHER. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP BY MIDDAY AND BECOME MORE WIDESPREAD DURING THE AFTERNOON AS UPPER LEVEL LOW MOVES INTO SOUTHERN MO AND AIRMASS GETS MORE UNSTABLE AND HAVE LIKELY TO EVEN CATEGORICAL POPS THIS AFTERNOON OVER SW AREAS. PER SPC DAY1 OUTLOOK...BAND/ARC OF THUNDERSTORMS IS EXPECTED TO INCREASE IN COVERAGE/INTENSITY FROM MIDDAY THROUGH AT LEAST MID AFTERNOON...IN ZONE OF CONVERGENCE LOCATED NE-E OF DEEP- LAYER LOW. COLD CORE CONVECTIVE REGIME FCST TO SHIFT EWD/NEWD ACROSS OUTLOOK AREA...WITH DOMINANT THREAT BEING LARGE HAIL...ISOLATED DAMAGING GUSTS POSSIBLE. TORNADO POTENTIAL APPEARS CONDITIONAL/MARGINAL ON OUTLOOK SCALE ATTM...BUT MAY BE LOCALLY ENHANCED BY STORM INTERACTIONS WITH BANNERS OF BOUNDARY- LAYER VORTICITY. ENHANCED/7.5-8.5 DEG C/KM MID LEVEL LAPSE RATES AND MID 50S TO NEAR 60 F SFC DEW POINTS WILL JUXTAPOSE WITH SURFACE HEATING TO SUPPORT 600-1200 J/KG MLCAPE...AMIDST 30-45 KT EFFECTIVE SHEAR MAGNITUDES. THUNDERSTORMS SHOULD DIMINISH DURING EARLY THIS EVENING WITH LOSS OF DAYTIME HEATING. SHOWERS TO DIMINISH OVERNIGHT AND THEN INCREASE AGAIN BY SAT AFTERNOON WITH ISOLATED THUNDERSTORMS POSSIBLE OVER EASTERN/SE IL SAT AFTERNOON ESPECIALLY NEAR THE WABASH RIVER WHERE SHOWERS MAY LINGER EARLY SAT EVENING BY LAWRENCEVILLE. UPPER LEVEL LOW SLOWLY WEAKENS AS IT DRIFTS ESE INTO EASTERN TN BY MIDNIGHT SAT NIGHT. NICE WEATHER EXPECTED EARLY NEXT WEEK WITH UPPER LEVEL LOW PULLING AWAY INTO THE SE STATES AND STRONG UPPER LEVEL RIDGING OVER THE GREAT PLAINS SHIFTING EASTWARD INTO THE MS VALLEY BY MON NIGHT AND INTO IL TUE. 850 MB TEMPS WARM UP SUNDAY TO 10C OR WARMER SW AREAS AND GIVES HIGHS IN THE LOW TO MID 70S. BACKDOOR COLD FRONT TO MOVE FROM THE GREAT LAKES REGION THROUGH IL EARLY NEXT WEEK...COOLING TEMPS MONDAY ESPECIALLY NE AREAS BUT DRY CONDITIONS EXPECTED SUNDAY THROUGH TUE. LONG TERM...TUESDAY THROUGH FRIDAY A PROGRESSIVE NORTHERN STREAM WEATHER SYSTEM TRACKING EAST ALONG THE US/CANADIAN BORDER TO PUSH A COLD FRONT THROUGH IL TUE NIGHT AND THEN STALL OUT NEAR THE OHIO RIVER WED BEFORE LIFTING BACK NORTH LATER NEXT WEEK. THIS TO BRING CHANCES OF SHOWERS/THUNDERSTORMS BY TUE NIGHT AND MAINLY IN SE IL WED AND THEN HAVE SLIGHT CHANCES OF CONVECTION LATE NEXT WORK WEEK WITH FRONT LIFTING BACK NORTH. TEMPS OVERALL TO REMAIN ABOVE NORMAL AND NO FROST OR FREEZE EXPECTED THROUGH NEXT WEEK. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 23, 11:36 AM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1136 AM CDT FRI MAR 23 2012 ILZ027>031-036>038-040>043-047>053-241200- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 1136 AM CDT FRI MAR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLOW MOVING WEATHER SYSTEM WILL BRING SCATTERED THUNDERSTORMS TO CENTRAL ILLINOIS THIS AFTERNOON AND EARLY EVENING. A FEW OF THESE STORMS MAY BECOME SEVERE...WITH LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREAT. HOWEVER...STRONG WIND GUSTS AND ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE RISK FOR THUNDERSTORMS RETURNS BY TUESDAY NIGHT AS A COLD FRONT IS FORECAST TO PUSH INTO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY EVENING. ILZ044>046-054>057-061>063-066>068-071>073-241200- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 1136 AM CDT FRI MAR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLOW MOVING WEATHER SYSTEM WILL BRING SCATTERED THUNDERSTORMS TO EAST CENTRAL AND SOUTHEAST ILLINOIS THIS AFTERNOON AND EARLY EVENING. A FEW OF THESE STORMS MAY BECOME SEVERE...WITH LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREAT. HOWEVER...STRONG WIND GUSTS AND ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY... PRIMARILY SOUTH OF I-70. THE RISK FOR THUNDERSTORMS RETURNS BY TUESDAY NIGHT AS A COLD FRONT IS FORECAST TO PUSH INTO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EARLY EVENING. GEELHART
In the hours before
Special weather statement, Mar 23, 8:27 AM CDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 827 AM CDT FRI MAR 23 2012 ILZ027>031-036>038-040>043-047>053-231500- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-CASS-MENARD-SCOTT-MORGAN-SANGAMON- CHRISTIAN-MACON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE...DECATUR 827 AM CDT FRI MAR 23 2012 ...DENSE FOG CAUSING RAPIDLY CHANGING VISIBILITIES... AREAS OF DENSE FOG HAVE OVERSPREAD CENTRAL ILLINOIS THIS MORNING...WITH VISIBILITIES AT TIMES BELOW A QUARTER OF A MILE. SURFACE OBSERVATIONS HAVE INDICATED RAPID CHANGES IN THE VISIBILITIES...SOMETIMES GOING FROM AROUND 2 MILES TO NEAR ZERO IN A VERY SHORT DISTANCE. A SLOW IMPROVEMENT SHOULD BEGIN AFTER 9 AM...WITH THE FOG DISSIPATING BY LATE MORNING. MOTORISTS SHOULD REMAIN ALERT TO RAPIDLY CHANGING VISIBILITIES THIS MORNING. SLOW DOWN AND USE LOW BEAM HEADLIGHTS. GEELHART
Local storm report, Mar 23, 1:16 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
116 PM CDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM HAIL 1 S EFFINGHAM 39.11N 88.55W
03/23/2012 E1.75 INCH EFFINGHAM IL LAW ENFORCEMENT
0110 PM HAIL EFFINGHAM 39.12N 88.55W
03/23/2012 E1.00 INCH EFFINGHAM IL EMERGENCY MNGR
&&
JRPLocal storm report, Mar 23, 1:22 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
122 PM CDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM HAIL EFFINGHAM 39.12N 88.55W
03/23/2012 E0.88 INCH EFFINGHAM IL MESONET
&&
JRPLocal storm report, Mar 23, 1:32 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
132 PM CDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL EFFINGHAM 39.12N 88.55W
03/23/2012 E0.75 INCH EFFINGHAM IL MESONET
0126 PM HAIL 2 WSW ETNA 39.38N 88.45W
03/23/2012 E1.75 INCH COLES IL MESONET
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 1:11 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Effingham, Shelby | 29 min |
| Mar 23, 1:33 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Moultrie | 42 min |
| Mar 23, 2:08 PM CDT | Tornado Warning | ILX | Clay | 27 min |
| Mar 23, 2:12 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas | 35 min |
| Mar 23, 2:28 PM CDT | Tornado Warning | ILX | Clay, Effingham | 30 min |
| Mar 23, 2:33 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 37 min |
| Mar 23, 2:39 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 22 min |
| Mar 23, 2:44 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 46 min |
| Mar 23, 2:53 PM CDT | Tornado Warning | ILX | Clay | 24 min |
| Mar 23, 3:26 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 34 min |
| Mar 23, 3:28 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 17 min |
| Mar 23, 3:35 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 38 min |
| Mar 23, 3:42 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 25 min |
| Mar 23, 3:44 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 31 min |
| Mar 23, 4:08 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 26 min |
| Mar 23, 4:29 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Marshall, Woodford | 34 min |
| Mar 23, 4:31 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 29 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.